zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fractional ordered Liu system with time-delay. (English) Zbl 1222.34005
Summary: The effect of delay on the chaotic behaviour has been investigated for the first time in the literature. In this regard fractional ordered Liu system [{\it X.-Y. Wang} and {\it M.-J. Wang}, Chaos 17, No. 3, 033106, 6 p. (2007; Zbl 1163.37382)] has been chosen as an example. Numerical simulations for various fractional orders corresponding to different values of delay have been carried out. It has been demonstrated that the chaotic systems can be transformed into limit cycles or stable orbits with appropriate choice of delay parameter.

MSC:
34A08Fractional differential equations
34D20Stability of ODE
37D45Strange attractors, chaotic dynamics
45J05Integro-ordinary differential equations
26A33Fractional derivatives and integrals (real functions)
65L06Multistep, Runge-Kutta, and extrapolation methods
WorldCat.org
Full Text: DOI
References:
[1] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation, Fract calc appl anal, 367-386 (2002) · Zbl 1042.26003
[2] Ben Adda, F.: Geometric interpretation of the fractional derivative, J fract calculus 11, 21-52 (1997) · Zbl 0907.26005
[3] Machado, J. A. Tenreiro: Probability interpretation and frequency response of rational approximations, Commun nonlinear sci numer simul 14, No. 9 -- 10, 3492-3497 (2009)
[4] Sun, H. H.; Abdelwahad, A. A.; Onaral, B.: Linear approximation of transfer function with a pole of fractional order, IEEE trans automat control 29, 441-444 (1984) · Zbl 0532.93025 · doi:10.1109/TAC.1984.1103551
[5] Schneider, W. R.; Wyss, W.: Fractional diffusion and wave equations, J math phys 30, No. 1, 134-144 (1989) · Zbl 0692.45004 · doi:10.1063/1.528578
[6] Mainardi, F.; Luchko, Y.; Pagnini, G.: The fundamental solution of the space -- time fractional diffusion equation, Fract calculus appl anal 4, No. 2, 153-192 (2001) · Zbl 1054.35156
[7] Agrawal, O. P.: Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam 29, 145-155 (2002) · Zbl 1009.65085 · doi:10.1023/A:1016539022492
[8] Liu, F.; Zhuang, P.; Anh, V.; Turner, I.: A fractional-order implicit difference approximation for the space -- time fractional diffusion equation, Anzim j 47, C48-C68 (2006)
[9] Daftardar-Gejji, V.; Jafari, H.: Boundary value problems for fractional diffusion-wave equations, Aust J math anal appl 3, 1-18 (2006) · Zbl 1093.35041
[10] Daftardar-Gejji, V.; Bhalekar, S.: Solving multiterm linear and non-linear diffusionwave equations of fractional order by Adomian decomposition method, Appl math comput 202, 113-120 (2008) · Zbl 1147.65106 · doi:10.1016/j.amc.2008.01.027
[11] Caputo, M.; Mainardi, F.: A new dissipation model based on memory mechanism, Pure appl geophys 91, 134147 (1971)
[12] Anastasio, T. J.: The fractional-order dynamics of brainstem vestibulo -- oculomotor neurons, Biol cybernet 72, 69-79 (1994)
[13] Riewe, F.: Nonconservative Lagrangian and Hamiltonian mechanics, Phys rev E 53, 1890-1899 (1996)
[14] Agrawal, O. P.: Formulation of Euler -- Lagrange equations for fractional variational problems, J math anal appl 273, 368-379 (2002) · Zbl 1070.49013 · doi:10.1016/S0022-247X(02)00180-4
[15] Baleanu, D.: About fractional quantization and fractional variational principles, Commun nonlinear sci numer simul 14, No. 6, 2520-2523 (2009)
[16] Magin, R. L.: Fractional calculus in bioengineering, (2006)
[17] , Applications of fractional calculus in physics (2000) · Zbl 0998.26002
[18] West, B. J.; Bologna, M.; Grigolini, P.: Physics of fractal operators, (2003)
[19] Lorenz, E. N.: Deterministic nonperiodic flow, J atmos sci 20, 130 (1963)
[20] Alligood, K. T.; Sauer, T. D.; Yorke, J. A.: Chaos: an introduction to dynamical systems, (2008) · Zbl 0867.58043
[21] Laskin, N.: Fractional market dynamics, Physica A 287, 482-492 (2000)
[22] Grigorenko, I.; Grigorenko, E.: Chaotic dynamics of the fractional Lorenz system, Phys rev lett 91, 034101 (2003) · Zbl 1234.49040
[23] Wang, X.; Song, J.: Synchronization of the fractional order hyperchaos Lorenz systems with activation feedback control, Commun nonlinear sci numer simul 14, No. 8, 3351-3357 (2009) · Zbl 1221.93091 · doi:10.1016/j.cnsns.2009.01.010
[24] Lü, J. G.; Chen, G.: A note on the fractional-order Chen system, Chaos soliton fract 27, No. 3, 685-688 (2006) · Zbl 1101.37307 · doi:10.1016/j.chaos.2005.04.037
[25] Lü, J. G.: Chaotic dynamics of the fractional order Lü system and its synchronization, Phys lett A 354, No. 4, 305-311 (2006)
[26] Li, C.; Chen, G.: Chaos and hyperchaos in the fractional order Rössler equations, Phys A: stat mech appl 341, 55-61 (2004)
[27] Fridman, E.; Fridman, L.; Shustin, E.: Steady modes in relay control systems with time delay and periodic disturbances, J dyn sys meas control 122, 732-737 (2000)
[28] Davis, L. C.: Modification of the optimal velocity traffic model to include delay due to driver reaction time, Physica A 319, 557-567 (2002) · Zbl 1008.90007 · doi:10.1016/S0378-4371(02)01457-7
[29] Kuang, Y.: Delay differential equations with applications in population biology, (1993) · Zbl 0777.34002
[30] Epstein, I.; Luo, Y.: Differential delay equations in chemical kinetics. Nonlinear models: the cross-shaped phase diagram and the oregonator, J chem phys 95, 244-254 (1991)
[31] Baleanu, D.; Maraaba, T.; Jarad, F.: Fractional variational principles with delay, J phys A 41, No. 31 (2008) · Zbl 1141.49321 · doi:10.1088/1751-8113/41/31/315403
[32] Maraaba, T.; Baleanu, D.; Jarad, F.: Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J math phys 49, No. 8 (2008) · Zbl 1152.81550 · doi:10.1063/1.2970709
[33] Maraaba, T.; Jarad, F.; Baleanu, D.: On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci China ser A 51, No. 10, 1775-1786 (2008) · Zbl 1179.26024 · doi:10.1007/s11425-008-0068-1
[34] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, Applied mathematical sciences 99 (1993) · Zbl 0787.34002
[35] Wang, X.; Wang, M.: Dynamic analysis of the fractional-order Liu system and its synchronization, Chaos 17, 033106 (2007) · Zbl 1163.37382 · doi:10.1063/1.2755420
[36] Luchko, Y.; Gorenflo, R.: An operational method for solving fractional differential equations with the Caputo derivatives, Acta math vietnamica 24, 207-233 (1999) · Zbl 0931.44003
[37] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[38] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[39] Diethelm, K.; Ford, N. J.; Freed, A. D.: A predictor -- corrector approach for the numerical solution of fractional differential equations, Nonlinear dynam 29, 3-22 (2002) · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[40] Diethelm, K.: An algorithm for the numerical solution of differential equations of fractional order, Elec trans numer anal 5, 1-6 (1997) · Zbl 0890.65071 · emis:journals/ETNA/vol.5.1997/pp1-6.dir/pp1-6.html
[41] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J math anal appl 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[42] Tavazoei, M. S.; Haeri, M.: Regular oscillations or chaos in a fractional order system with any effective dimension, Nonlinear dynam 54, No. 3, 213-222 (2008) · Zbl 1187.70043 · doi:10.1007/s11071-007-9323-1
[43] Matignon D. Stability results for fractional differential equations with applications to control processing. In: Computational engineering in systems and application multiconference, vol. 2, IMACS, IEEE-SMC Proceedings, Lille, France, July 1996. p. 963 -- 8.
[44] Tavazoei, M. S.; Haeri, M.: Chaotic attractors in incommensurate fractional order systems, Physica D 237, 2628-2637 (2008) · Zbl 1157.26310 · doi:10.1016/j.physd.2008.03.037
[45] Deng, W.; Li, C.; Lu, J.: Stability analysis of linear fractional differential system with multiple time delays, Nonlinear dynam 48, 409-416 (2007) · Zbl 1185.34115 · doi:10.1007/s11071-006-9094-0
[46] Liu, C.; Liu, T.; Liu, L.; Liu, K.: A new chaotic attractor, Chaos soliton fract 22, 1031-1038 (2004) · Zbl 1060.37027
[47] Tavazoei, M. S.; Haeri, M.: A necessary condition for double scroll attractor existence in fractional order systems, Phys lett A 367, 102-113 (2007) · Zbl 1209.37037 · doi:10.1016/j.physleta.2007.05.081
[48] Chua, L. O.; Komuro, M.; Matsumoto, T.: The double-scroll family, IEEE trans circuits syst 33, 1072-1118 (1986) · Zbl 0634.58015 · doi:10.1109/TCS.1986.1085869
[49] Silva, C. P.: Shil’nikov’s theorem -- a tutorial, IEEE trans circuits syst I 40, 675-682 (1993) · Zbl 0850.93352 · doi:10.1109/81.246142
[50] Cafagna, D.; Grassi, G.: New 3-D-scroll attractors in hyperchaotic Chua’s circuit forming a ring, Int J bifur chaos 13, No. 10, 2889-2903 (2003) · Zbl 1057.37026 · doi:10.1142/S0218127403008284
[51] Bhalekar S, Daftardar-Gejji V. Solving fractional order delay differential equations using a predictor -- corrector scheme, submitted for publication. · Zbl 1269.34015